# SDR DALA2019092005502

- Difficulty date: September 19, 2019
- Submitted: September 25, 2019
- Operation: Air carrier
- Aircraft: N333NW
- Make and model: Airbus A320-211
- Aircraft serial: 329
- Aircraft time: 81,484 hours, 37,663 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FRAME 71 ANGLE LOCATED BETWEEN STR 27R AND STR 32R AT LOWER FUSELAGE, REPLACED ANGLE LOC AT FR 71 BTW STR 27R AND STR 32R LOWER FUSELAGE AS PER SRM 51-42-11 AND DWG D53571510.
